Massachusetts, 2008Flood and Damaging Winds in Massachusetts, May 27, 2008
May 27, 2008 · NWS BOX · 13 events in 4 counties and zones
A cold front moved across southern New England during the afternoon hours providing a focus for showers and thunderstorms across much of the area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 2
- Property damage
- $20,000
- Crop damage
- None recorded
- Events
- 13
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front moved across southern New England during the afternoon hours providing a focus for showers and thunderstorms across much of the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at May 27, 12:06 PM EST, 14 minutes earlier.
Area forecast discussion, May 27, 12:06 PM EST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
106 PM EDT TUE MAY 27 2008
.SYNOPSIS...
A COLD FRONT WILL PUSH ACROSS SOUTHERN NEW ENGLAND THIS AFTERNOON
PRODUCING SCATTERED STRONG THUNDERSTORMS. HIGH PRES WILL RETURN
LATER WED THROUGH FRI. A POTENT LOW PRES SYSTEM WILL PUSH OUT OF THE
GREAT LAKES REGION FRI NIGHT THEN MOVE ACROSS NEW ENGLAND THIS
WEEKEND. ANOTHER FRONT MAY PUSH ACROSS THE REGION MON.
&&
.NEAR TERM /UNTIL 8 PM THIS EVENING/...
THUNDERSTORMS STARTING TO POP UP ACROSS SOUTHERN NEW ENGLAND AHEAD OF
A COLD FRONT SWEEPING SOUTHEAST. STORMS ARE DEVELOPING RAPIDLY IN THE
SUNSHINE WHICH DEVELOPED EARLIER THIS MORNING.
DEW POINTS HAVE SOARED INTO THE MID 60S...PROVIDING PLENTY OF FUEL.
MAIN RISK FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS.
&&
.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
MAVMOS GUIDANCE FOR TONIGHT AND WED.
SKY COVER A BLEND OF GFS/NAM ALG THRU THE 3 PRDS.
STRATUS AND POTENTIAL FOR DENSE FOG S COAST LATER THIS AFTN AND EVE.
COOLER INVERSION ALONG AND S OF PVD-PYM SHOULD LIMIT SVR POTENTIAL
BUT SMW TYPE OF ISSUANCES POSSIBLE CAPE COD BAY TO NARR BAY AND RI
COASTAL WATERS.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
WEDNESDAY NIGHT...HIGH PRES FORECAST TO REMAIN W OF THE REGION...BUT
EXPECT WINDS TO DIMINISH WITH WEAK PRESSURE GRADIENT. WITH LOW
DEW POINTS AND NEARLY CLEAR SKIES...STILL EXPECT TO SEE EXCELLENT
RADIATIONAL COOLING IN PLACE. MIGHT SEE PATCHY FROST ACROSS NW MA/SW
NH. STILL LOOKING FOR A POSSIBLE FROST ADVISORY FOR THESE AREAS.
ALSO...RECORD LOW FOR 5/29 AT KBDL IS 37 DEGREES SET IN 1962. COULD
BE CLOSE IF WINDS DIMINISH AND SKIES ARE CLEAR.
THURSDAY...AS HIGH RIDGE AXIS SHIFTS S OF NEW ENGLAND...EXPECT WARM
AIR ADVECTION TO BRING MILDER TEMPS. MODELS ALSO BRING A DRY COOL
FRONT OUT OF NORTHERN NEW ENGLAND LATE IN THE DAY...ONLY EXPECT A
WIND SHIFT BY NIGHTFALL. OTHERWISE...WILL BE A PLEASANT...SUNNY DAY
WITH HIGHS MAINLY IN THE 70S...THOUGH A BIT COOLER ON THE S COAST.
THURSDAY NIGHT...WEAK FRONT STALLS S OF NEW ENGLAND...THEN TENDS TO
WASH OUT...SO EXPECT MOSTLY CLEAR SKIES WITH MILDER OVERNIGHT
LOWS...MOSTLY IN THE 40S EXCEPT AROUND 50 ON THE CAPE AND ISLANDS.
FRIDAY...WITH LIGHT SURFACE FLOW BETWEEN SYSTEMS...EXPECT ANOTHER
MOSTLY SUNNY DAY WITH COOLING SEA BREEZES ALONG THE COAST.
FRIDAY NIGHT THROUGH MONDAY...MEDIUM RANGE MODELS STARTING TO SHOW
SHOW A DEVELOPING BROAD UPPER LEVEL TROUGH OVER THE EASTERN
SEABOARD...WHILE A POTENT SHORT WAVE MOVES ALONG THROUGH THE GREAT
LAKES. THIS REFLECTS TO A VIGOROUS SURFACE LOW THAT WILL SLOWLY BUT
STEADILY MOVE INTO NEW ENGLAND FOR THE WEEKEND. MODELS HAVE BEEN
PRETTY CONSISTENT IN BRINGING THIS SYSTEM ACROSS THE REGION THROUGH
THIS WEEKEND. PRETTY GOOD MOISTURE CONVERGENCE CONTINUES WITH THIS
SYSTEM...AND COULD BRING SOME APPRECIABLE RAINFALL. CONTINUE TO
CARRY CHANCE SHOWERS THROUGH THE WEEKEND.
QUESTION AT THIS POINT WILL BE WHETHER THIS LOW CONTINUES TO MOVE TO
THE GULF OF MAINE NEXT MONDAY OR SLOWS DOWN. SOME MODEL SPREAD ON
THIS ASPECT. HOWEVER...EVEN IF IT DOES MOVE OFF...APPEARS ANOTHER
SHORT WAVE WILL ROTATE ACROSS THE REGION SOMETIME MONDAY TO BRING
ANOTHER CHANCE OF SHOWERS...SO CONTINUED WITH CHANCE POPS IN THE
ZONES AND GRIDS THROUGH MONDAY.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
TODAY...VFR INTERIOR DEGRADES TO MVFR IN TSTMS THIS AFTN WITH WNW
WIND GUSTS OF 34 TO 45 KTS PROBABLE ORH BOS BDL BAF TAF SITES.
S COAST HYA AND ACK SHOULD DEGRADE TO IFR OR LIFR IN ST/FOG LATER
THIS AFTN AND EVE.
AFTER 04Z TONIGHT...VFR WITH GUSTY NNW WINDS.
PLS SEE TAFS FOR DETAILS.
WED...VFR WITH GUSTY NW WINDS DIMINISHING IN THE AFTN.
OUTLOOK...WEDNESDAY THROUGH SATURDAY...
WEDNESDAY NIGHT THROUGH FRIDAY...VFR.
FRIDAY NIGHT...VFR TO START...THEN MVFR IN CEILINGS AND SCATTERED
SHOWERS FROM W-E AFTER MIDNIGHT.
SATURDAY...MVFR CONDITIONS...LOCAL IFR POSSIBLE IN SHOWERS...
CEILINGS AND PATCHY FOG.
&&
.MARINE...
SCA MOST WATERS TODAY INTO TONIGHT FOR WIND GUSTS AND OR SEAS. COULD
SEE NR LOW GALE NNW GUSTS IN POST CFP CAA VCNTY BID BUZZ BAY NR 05Z
TONIGHT.
WED...SCA SEAS AND WINDS SLOWLY SUBSIDE SO THAT WE SHOULD BE ABLE TO
DISPENSE WITH HEADLINES...NO LATER THAN 2PM WED...IF NOT AT
DAYBREAK.
OUTLOOK...WEDNESDAY NIGHT THROUGH FRIDAY...
WED NIGHT AND THU...SW WINDS WILL CONTINUE WITH SEAS UP TO 4 FT.
THU NIGHT AND FRI...SW WINDS WILL SHIFT TO W DURING FRIDAY. SEAS
COULD INCREASE TO 5 FT ON THE SOUTHERN OUTER WATERS DUE TO CONTINUED
FETCH.
FRI NIGHT AND SAT...W WINDS WILL SHIFT BACK TO SW. MAY SEE GUSTS TO
25 KT DURING SAT. SEAS MAY ALSO BE CLOSE TO 5 FT ON THE OUTER WATERS.
&&
.EQUIPMENT...
KBOX RADAR IS OPERATIONAL...BUT HAS BEEN HAVING INTERMITTENT
PROBLEMS. PARTS HAVE BEEN ORDERED...BUT REPAIRS NOT EXPECTED UNTIL
WEDNESDAY AT THE EARLIEST.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT WEDNESDAY FOR ANZ232>235-
237-250-254-255.
SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR ANZ230.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS AFTERNOON FOR ANZ231.
&&
SYNOPSIS...DRAG/EVT
NEAR TERM...BELK
SHORT TERM...DRAG
LONG TERM...EVT
AVIATION...DRAG/EVT
MARINE...DRAG/EVT
EQUIPMENT...BELKHazardous weather outlook, May 27, 4:24 AM EST, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
524 AM EDT TUE MAY 27 2008
ANZ234>237-MAZ020>024-RIZ003>008-280930-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
524 AM EDT TUE MAY 27 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN
MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS...NORTHERN RHODE
ISLAND...SOUTHERN RHODE ISLAND AND RHODE ISLAND COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
GUSTY WEST NORTHWEST WINDS TO 35 KNOTS MAY OCCUR ALONG PARTS OF
COASTAL SOUTHEAST NEW ENGLAND VERY LATE THIS AFTERNOON OR EVENING IN
ASSOCIATION WITH A COLD FRONTAL PASSAGE AND ANY THUNDERSTORMS THAT
MAY ACCOMPANY THE FRONT. THUNDERSTORMS CARRY THE RISK OF LIGHTNING
STRIKES.
THERE IS A MODERATE RISK FOR DANGEROUS RIP CURRENTS FOR OCEAN
EXPOSED COASTAL RHODE ISLAND AND A PORTION OF SOUTH COASTAL
MASSACHUSETTS WEST OF BUZZARDS BAY FOR THIS AFTERNOON. THERE IS ALSO
A HIGH RISK OF DANGEROUS RIP CURRENTS ON THE SOUTH EXPOSED COAST OF
BLOCK ISLAND THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE MAY BE A RESIDUAL MODERATE RISK OF DANGEROUS RIP CURRENTS
ALONG
THE SOUTH FACING COASTS OF MASSACHUSETTS AND RHODE ISLAND WEDNESDAY.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED AT THIS TIME.
ANZ231>233-250-254-255-280930-
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
524 AM EDT TUE MAY 27 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
AN ISOLATED THUNDERSTORM IS POSSIBLE THIS MORNING AND AGAIN THIS
EVENING IN COASTAL SOUTHEAST NEW ENGLAND.
DENSE FOG MAY HAMPER MARINE TRAVEL LATE THIS AFTERNOON OR EVENING...
AND POSE A GREATER RISK FOR MARINERS IN SOUTH COASTAL WATERS SOUTH
OF NEW ENGLAND WHERE SEAS WILL BE STILL AT LEAST 5 FEET.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
ANZ230-CTZ002>004-MAZ002>019-026-NHZ011-012-015-RIZ001-002-280930-
BOSTON HARBOR-HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-
CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-
524 AM EDT TUE MAY 27 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...MASSACHUSETTS COASTAL
WATERS...SOUTHERN NEW HAMPSHIRE AND NORTHERN RHODE ISLAND.
.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE OF DAMAGING WINDS ASSOCIATED WITH STRONG
THUNDERSTORMS BETWEEN 2 PM AND 6 PM MOVING THROUGH PARTS OF SOUTH
CENTRAL NEW HAMPSHIRE...NORTHERN CONNECTICUT...NORTHERN RHODE ISLAND
AND MOST OF MASSACHUSETTS EXCEPT THE FAR SOUTHEAST.
HAIL MAY ACCOMPANY A FEW STORMS AND WITH AS WITH ANY THUNDERSTORMS
THERE WILL BE THE POTENTIAL FOR LIGHTNING STRIKES.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SCATTERED FROST IS POSSIBLE ACROSS INTERIOR NORTHWESTERN
MASSACHUSETTS AND SOUTHWESTERN NEW HAMPSHIRE EARLY THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, May 27, 11:20 AM EST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1220 PM EDT TUE MAY 27 2008
MAZ002-008-009-271715-
WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA-
1220 PM EDT TUE MAY 27 2008
AT 1218 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 50
MPH AND SMALL HAIL 28 MILES WEST OF MIDDLEFIELD...OR ABOUT 5 MILES
SOUTH OF CHATHAM...MOVING EAST AT 26 MPH.
THE THUNDERSTORM WILL BE NEAR...MIDDLEFIELD AND 6 MILES NORTHWEST OF
CHESTER BY 120 PM EDT.
KJC
Event by event
11 thunderstorm wind, 1 lightning, 1 flood. Local standard time, as filed.
Thunderstorm Wind, Hampden
- When
- May 27, 12:20 PM EST
- Where
- Hampden County, Russell
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Amateur Radio
- Coordinates
- 42.180, -72.850
Several four inch diameter tree branches were downed by severe thunderstorm winds.
Thunderstorm Wind, Hampden
- When
- May 27, 12:45 PM EST
- Where
- Hampden County, 1.47 mi NNW of Westfield
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- Amateur Radio
- Coordinates
- 42.140, -72.760
Several large limbs were downed on East Mountain Road. At the same time, a broadcast meteorologist estimated that wind speeds were around 60 mph.
Lightning, Hampden
- When
- May 27, 12:54 PM EST
- Where
- Hampden County, 0.8 mi E of Southwick
- Injuries
- 2 direct, 0 indirect
- Reported by
- Broadcast Media
- Coordinates
- 42.049, -72.755
Two brothers were hospitalized after lightning struck the ground directly in front of them. Their injuries were non life threatening.
Thunderstorm Wind, Worcester
- When
- May 27, 1:15 PM EST
- Where
- Worcester County, 1.87 mi E of South Athol
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 42.534, -72.234
A large tree limb and wires were downed by thunderstorm winds.
Thunderstorm Wind, Worcester
- When
- May 27, 1:20 PM EST
- Where
- Worcester County, 1.02 mi W of Whalom
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Amateur Radio
- Coordinates
- 42.520, -71.770
Wires were downed by thunderstorm winds onto a tree.
Thunderstorm Wind, Middlesex
- When
- May 27, 1:28 PM EST
- Where
- Middlesex County, Littleton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 42.530, -71.500
Trees and wires on Goldsmith Street were downed by thunderstorm winds.
Thunderstorm Wind, Middlesex
- When
- May 27, 1:32 PM EST
- Where
- Middlesex County, Westford
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Amateur Radio
- Coordinates
- 42.580, -71.430
Large branches and a transformer near Cold Spring Road were downed by thunderstorm winds resulting in brief power outages. In addition, several utility poles along Graniteville Road were blown down, resulting in the closure of that road at its intersection with Main Street.
Thunderstorm Wind, Middlesex
- When
- May 27, 1:37 PM EST
- Where
- Middlesex County, 1.47 mi SSE of West Chelmsford
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Amateur Radio
- Coordinates
- 42.600, -71.370
A tree was downed by thunderstorm winds.
Thunderstorm Wind, Middlesex
- When
- May 27, 1:56 PM EST
- Where
- Middlesex County, 1.17 mi ENE of West Concord
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 42.454, -71.398
Trees and wires were downed around West Street.
Thunderstorm Wind, Middlesex
- When
- May 27, 1:59 PM EST
- Where
- Middlesex County, 0.86 mi NW of Reading
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 42.540, -71.110
Trees and wires on West Street were downed by thunderstorm winds.
Thunderstorm Wind, Essex
- When
- May 27, 2:13 PM EST
- Where
- Essex County, 1.23 mi SE of Hawthorne
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Amateur Radio
- Coordinates
- 42.570, -70.950
Six inch diameter tree limbs were downed on Arrowhead Lane, Hobart Avenue, and Electronics Avenue.
Thunderstorm Wind, Essex
- When
- May 27, 2:20 PM EST
- Where
- Essex County, 0.54 mi SE of Cliftondale
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 42.444, -71.013
A large branch was blown down onto wires at the intersection of Park Street and Lincoln Avenue.
Flood, Middlesex
- When
- May 27, 2:57 PM EST to 3:30 PM EST
- Where
- Middlesex County, 1 mi N of Medford to 1 mi W of Medford
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Amateur Radio
- Coordinates
- 42.434, -71.100
Two cars were stuck in deep water underneath a railroad bridge.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail in Nevada, May 27, 20081 death · 2 injured · $5,000 · 0.25 in hail · 1 event
- Heat in North Carolina, May 27, 20081 death · 1 event
- Flash Flood and Hail in Texas, May 27 to 28, 2008$510,000 · 1.75 in hail · 19 events
- Flash Flood in Connecticut, May 27, 2008$600,000 · 1 event
- Hail and Damaging Winds in Oklahoma, May 27, 2008$78,000 · 1.75 in hail · 16 events
- Tornado and Flash Flooding in Indiana, May 27, 2008$84,000 · EF0 · 12 events
- Flash Flooding and Damaging Winds in Texas, May 27, 2008$102,000 · 50 kt wind · 7 events
- Tornadoes and Flash Flood in Texas, May 27, 2008$40,000 · EF0 · 17 events
- Damaging Winds in Texas, May 27, 2008$40,000 · 54 kt wind · 8 events
- Damaging Winds in Louisiana, May 27 to 28, 2008$50,000 · 70 kt wind · 2 events
- Frost and Freeze in Minnesota, May 27, 200819 events
- Frost and Freeze in North Dakota, May 27, 200815 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 100817, 100819, 136747, 100822, 100823, 100824, 100825, 100826, 100827, 100828, 100829, 100830, 105503.